Skip to Main content Skip to Navigation
Journal articles

On hitting times of affine boundaries by reflecting Brownian motion and Bessel processes

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00657767
Contributor : Serena Benassù <>
Submitted on : Monday, January 9, 2012 - 11:08:55 AM
Last modification on : Friday, March 27, 2020 - 3:58:02 AM

Identifiers

  • HAL Id : hal-00657767, version 1

Citation

M. Yor, P. Salminen. On hitting times of affine boundaries by reflecting Brownian motion and Bessel processes. Periodica Mathematica Hungarica, Springer Verlag, 2011, 62 (1), pp.75-101. ⟨hal-00657767⟩

Share

Metrics

Record views

195